Join the 'Bicalutamide' group to help and get support from people like you.
We found 10 questions associated with the 'Bicalutamide' topic.
Posted 6 Mar 2018 by • 0 answers
Been on bicalutamide for 18 months since completing radiotherapy. Effects have been... total loss of erections; no orgasms, libido all gone. Growth of man boobs. (Painful if pressed). Constant tiredness. Trying to find something that doesn't have these side effects.
Posted 3 Apr 2017 by • 1 answer
I'm a 75 year old male who has been treated for prostate cancer (7-9 Gleason scores throughout the prostate and some evidence of migration) with external beam radiation, brachiotherapy, bicalutamide and lupron injections every three months. Indications are that the cancer has been reduced or ...
Posted 30 Nov 2016 by • 0 answers
I am a professional singer undergoing radiation for prostate cancer. I have been taking bicalutamide
Posted 14 Apr 2016 by • 1 answer
... with my treatment.as prescribed by my doctor, which includes forty five days of radiation therapy. Halfway through my treatment I began to experience unusual hoarseness and throat congestion, which effects my vocal performance. My voice is raspy, and I am unable to hit higher notes within my ...
Posted 30 Mar 2016 by • 0 answers
There are times I can feel sick, light head, nausea after we have sex for days and is it ok to have oral sex, due to the the meds. There are times I can have this specific vaginal odor, smells like charcoal. This has only happeded since taking this medicine.
Posted 12 Oct 2015 by • 0 answers
Posted 2 Dec 2013 by • 1 answer
When cleaning the bathroom of a patient taking bicalutamide are there any cleaning solutions to avoid in case of a chemical reaction. Are there any products, name brand or home cleaning products that are recommended to render the commode safe for a female to use who lives with the patient?
Posted 16 Sep 2012 by • 1 answer
took the pill at 4 a.m... now 8 a.m... and awakened to a bad headache.
Posted 20 Aug 2012 by • 1 answer
I had been taking Bicalutamide along with Goserelin since last September for metastatic prostate cancer but was switched to Flutamide in April after my PSA rose to ~7. My PSA dropped to ~.15 within a month after I started Flutamide. In the last couple of weeks, since late July, I have had ...
Posted 20 Nov 2011 by • 1 answer